MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to the procedure, the balloon catheter was tested and did not inflate or deflate properly.The catheter was not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned, analyzed, and no anomalies were found.The analyst noted the balloon catheter was returned without the inflation syringe.The balloon catheter was able to inflate with a 1.25 ml syringe and hold its inflation and the balloon deflated as expected.There were no anomalies found with the balloon on the balloon catheter at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10320730
Report Number2182208-2020-01349
Device Sequence Number11507915
Product Code DYG
UDI-Device Identifier00613994842114
UDI-Public00613994842114
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2021
Device Model Number6215
Device Catalogue Number6215
Device Lot Number0061698581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1